# SDR DALA2019061903652

- Difficulty date: June 19, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM STA Y=737, X= 54 AND Z=-2 LH SIDE AT WING BOX. NRC 00467: FLOOR BEAM WAS REPLACED PER B717-200 SRM 51-41-02-0G AND SRM 51-41-05-0G .
